# SDR CALA2013111993053

- Difficulty date: November 16, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 37,924 hours, 16,340 cycles
- Engine: Iae V2527A5
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START AFTER LANDING.  FOUND NO FLAME ON CFDS.  REPLACED IGNITER PLUGS IAW AMM 49-41-41.  ACCOMPLISHED OPERATION TEST OF APU IAW AMM 49-00-00, TESTED OK.
